Advanced search
Add to list

Partial flocks of non-singular quadrics in PG(2r+1,q)

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Brown, MR, CM O’Keefe, and Cristina Tonesi. “Partial Flocks of Non-singular Quadrics in PG(2r+1,q).” JOURNAL OF ALGEBRAIC COMBINATORICS 20.3 (2004): 359–370. Print.
APA
Brown, MR, O’Keefe, C., & Tonesi, C. (2004). Partial flocks of non-singular quadrics in PG(2r+1,q). JOURNAL OF ALGEBRAIC COMBINATORICS, 20(3), 359–370.
Chicago author-date
Brown, MR, CM O’Keefe, and Cristina Tonesi. 2004. “Partial Flocks of Non-singular Quadrics in PG(2r+1,q).” Journal of Algebraic Combinatorics 20 (3): 359–370.
Chicago author-date (all authors)
Brown, MR, CM O’Keefe, and Cristina Tonesi. 2004. “Partial Flocks of Non-singular Quadrics in PG(2r+1,q).” Journal of Algebraic Combinatorics 20 (3): 359–370.
Vancouver
1.
Brown M, O’Keefe C, Tonesi C. Partial flocks of non-singular quadrics in PG(2r+1,q). JOURNAL OF ALGEBRAIC COMBINATORICS. 2004;20(3):359–70.
IEEE
[1]
M. Brown, C. O’Keefe, and C. Tonesi, “Partial flocks of non-singular quadrics in PG(2r+1,q),” JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 20, no. 3, pp. 359–370, 2004.
@article{318469,
  author       = {Brown, MR and O'Keefe, CM and Tonesi, Cristina},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {3},
  pages        = {359--370},
  title        = {Partial flocks of non-singular quadrics in PG(2r+1,q)},
  volume       = {20},
  year         = {2004},
}

Web of Science
Times cited: